# SDR AALA2019060769006

- Difficulty date: June 5, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 14,503 hours, 5,548 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Agent
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE APU AGENT DISCH P.B. ILLUMINATED. MAINTENANCE PERFORMED OPERATIONAL TEST OF APU FIRE EXTINGUISHER LOOP/ SQUIB IAW AMM 26-22-00. OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME.
